# SDR SWAA2022101278714

- Difficulty date: September 16, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY SIGN ASSY AFT LOWERED CEILING PANEL AT AFT GALLEY AREA 2022-518229<[01] REPLACED EMERGENCY SIGN ASSY AFT LOWERED CEILING PANEL AT AFT GALLEY AREA I.A.W B737-700 AMM 33-51-01-960-802; OPERATIONAL TEST IS OK.
